Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Worried about being pregnant after a foreplay - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1616 Questions
Doctor :   Hi
User :   hi
Doctor :   Dr here
User :   sir
Doctor :   how can i help u ?
User :   on 2 jan
User :   i do oral sex with my gf
User :   my penish was outside and she already have panty and also one cotton cloth over har vagina
Doctor :   ok
User :   i ejaculated over the mouth of vagina
User :   her period started at 26 december and comletde at 29 dec
User :   after this we become afraid
User :   and i give her an unwanted-72 after 48 hours
User :   we are very much in dipression
Doctor :   as per your history, you had not had intercouse , but just a foreplay and there was no penetration
User :   yes sir
Doctor :   and hence thee is no chance of pregancy
Doctor :   also since this happened on 7th day of her cycle, the chances of pregnancy were actually nil
User :   but sir if sperm will go inside her
User :   then
Doctor :   also now since you have given her unwanted 72, there will be no pregancy at all
Doctor :   Please do not worry, sperms cannot penetrate 2 layers of clothings
User :   but at 8 jan she got bleeding for thee days
User :   what is this sir
Doctor :   that could be spotting and not due to pregnancy
Doctor :   spotting could occur as a result of intake of unwanted 72 as well
User :   what is spotting sir
Doctor :   she should expect her periods normally or a delayed by a week at the most
Doctor :   you need not worry about pregancy
User :   it may be possible that her period will be delayed
Doctor :   but in future please remember to use a condom , if u choose to have intercourse and also use I pill or unwanted 72 to avoid pregancny
Doctor :   yes , use of UNWANTED 72 can be associated with delayed periods
User :   there is any need of pregnency chek
Doctor :   if you do not have a period by february 7th, then get a urine pregnancy test
Doctor :   but i am of the opinion, there will be no such need at all
Doctor :   In some case, there may be a missed period , which again is due to use of Unwanted 72
User :   if she will not get period on due date then
User :   urinetest required
User :   ?
Doctor :   if she does not get her period, and then the pregnancy test is negative, there is no need to worry at all
Doctor :   she is not pregnant, and the missed period is due to the use of medication
User :   tell me about the period
User :   ?
Doctor :   If you still have doubts , you can consult a gynaecogist for help
Doctor :   what about the period?
User :   over vagina there is two layer
User :   of cloth
User :   thanks
Doctor :   you are welcome
User :   missed period means for one mont or postpond from the date of period normally come
Doctor :   missed period, is absence of periods totally on the next expected date
Doctor :   if she misses her period in jan end, then that is a missed period, if she does not have it at all
User :   period on 8 th jan is due to unwanted-72
Doctor :   that is called spotting , and not a period
User :   she was claiming that she is feeling obesses
User :   she gaining weight
Doctor :   her period must be due afte january 25th
Doctor :   thats due to the medication effect
Doctor :   and no need to worry
Doctor :   that will wear off
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor